Keyword : maximal independent set problem


A Parallel Algorithm for the Maximal Co-Hitting Set Problem
Takayoshi SHOUDAI Satoru MIYANO 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1993/02/25
Vol. E76-D  No. 2 ; pp. 296-298
Type of Manuscript:  LETTER
Category: Algorithm and Computational Complexity
Keyword: 
algorithm and computational complexityparallel algorithmmaximal co-hitting set problemminimal set cover problemmaximal independent set problem
 Summary | Full Text:PDF

Parallel Algorithms for the Maximal Tree Cover Problems
Zhi-Zhong CHEN Takumi KASAI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1992/01/25
Vol. E75-D  No. 1 ; pp. 30-34
Type of Manuscript:  Special Section PAPER (Special Section on Theoretical Foundations of Computing)
Category: 
Keyword: 
computatiomal complexityparallel algorithmsmaximal independent set problemmaximal matching problemmaximal tree cover problems
 Summary | Full Text:PDF